Jump to content

Photo

Accutane Question. Pictures Included. Help!

accutane severe acne cystic red mark

6 replies to this topic

#1 Lweaver15

Lweaver15

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 0
About Me
  • Joined: 08-June 12

Posted 27 September 2012 - 01:02 PM

Hey everyone. Im wrapping up month 3 pretty soon, just about two weeks. I hardly break out anymore. just occasional whiteheads. no biggie. My problem is that I see other peoples before and afters and there red marks are either diminished or very unnoticeable by the end of their treatment. Im wondering if I can expect to see improvent with the marks that are left as of right now. Im happy that I dont get painful cysts anymore but I hate the abundance of red marks. Here are some pictures as of today and ill put a few of about 3 weeks on accutane. (warning)

Attached Thumbnails

  • IMG_0274.jpg
  • IMG_0270.jpg
  • post-177999-0-56795900-1346968865_thumb.jpg
  • post-177999-0-35352800-1346968849_thumb.jpg
  • post-177999-0-66342200-1346968886_thumb.jpg


#2 James9

James9

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 171
    Gallery Images: 15
    Likes: 23
About Me
  • Gender:Male
  • Location:Arizona
  • Joined: 28-July 12

Posted 27 September 2012 - 01:05 PM

It looks like your 3 week pics were taken in the light and your 3 month pics were taken in a darker room, but it looks like your redness has gone down quite a bit. What mg are you on or have you been on throughout your course?

#3 Lweaver15

Lweaver15

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 0
About Me
  • Joined: 08-June 12

Posted 27 September 2012 - 01:41 PM

It looks like your 3 week pics were taken in the light and your 3 month pics were taken in a darker room, but it looks like your redness has gone down quite a bit. What mg are you on or have you been on throughout your course?


I took 40 mg's the first month and will be on 60mg the rest of the course. I havent any side effects then a little dry skin and dry nose.

#4 Faded12

Faded12

    Member

  • Members
  • Posts & Likes
    Posts: 100
    Likes: 10
About Me
  • Joined: 14-January 12

Posted 28 September 2012 - 07:43 PM

Your red marks look like they have diminished quite a bit. Red marks usually take at least 6 months to heal ( and that's starting from the time you no longer have any actives). Your skin looks awesome! Hope I see as good results. Did you have an IB?

#5 Lweaver15

Lweaver15

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 0
About Me
  • Joined: 08-June 12

Posted 28 September 2012 - 11:35 PM

Your red marks look like they have diminished quite a bit. Red marks usually take at least 6 months to heal ( and that's starting from the time you no longer have any actives). Your skin looks awesome! Hope I see as good results. Did you have an IB?


Yeah I had a pretty bad initail break out. Those photos are from about 3 weeks on accutane. I seriously cant stand all the redmarks. Im happy with the results for sure but I wish these redmarks would fade. will they keep fading while im on it? When im done in january will my face still look like this with these redmarks or will they keep fading until then and look overal better and less blotchy? I see people with alot worse skin and by the time theyre done they have minimal redmarks and theyre light pink and not very noticeable.

Thank you alot for the postive results. Im hanging in there. Ill keep posting pictures on this after every month.

#6 lightattheend

lightattheend

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 5
About Me
  • Gender:Female
  • Location:Perth, Australia
  • Joined: 30-May 12

Posted 02 October 2012 - 07:17 PM

Looks like you've improved heaps already. Your skin needs time to heal, and the red marks will fade. I've been using rose hip oil to help with the scar tissue and it seems to be doing a great job. The accutane can also make you look a bit flushed, so I'm sure after the treatment you will notice and even greater result. :-)

Commenced (Ro)Accutane: 21st May 2012
Dosage: 40mg


Cleanser: QV Gental Wash
Moisturiser: Urederm 10% Urea Cream


#7 Lweaver15

Lweaver15

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 0
About Me
  • Joined: 08-June 12

Posted 02 October 2012 - 10:06 PM

Looks like you've improved heaps already. Your skin needs time to heal, and the red marks will fade. I've been using rose hip oil to help with the scar tissue and it seems to be doing a great job. The accutane can also make you look a bit flushed, so I'm sure after the treatment you will notice and even greater result. Posted Image)




Thank you so much! I may have to try that out. I thought i was on month three but I guess im on day 82 so im about 2 months 20 days on accutane! boost's my spirit a little.

Ive been on accutane since july 12th so Its been 2 months 20 days!!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users